# SDR 2003FA0001059

- Difficulty date: September 16, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Aircraft: N777DM
- Make and model: Lear 35A
- Aircraft serial: 297
- Engine: Garrtt TFE731*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 95439914
- Part serial: OCT815353
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL HALF CRACKED ON INSIDE O-RING FLANGE.
